logo AFST

Removability of singularities of harmonic maps into pseudo-riemannian manifolds
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 1, pp. 45-71.
@article{AFST_2004_6_13_1_45_0,
     author = {H\'elein, Fr\'ed\'eric},
     title = {Removability of singularities of harmonic maps into pseudo-riemannian manifolds},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {45--71},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 13},
     number = {1},
     year = {2004},
     doi = {10.5802/afst.1064},
     zbl = {1061.58014},
     mrnumber = {2060029},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1064/}
}
Frédéric Hélein. Removability of singularities of harmonic maps into pseudo-riemannian manifolds. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 1, pp. 45-71. doi : 10.5802/afst.1064. https://afst.centre-mersenne.org/articles/10.5802/afst.1064/

[1] Bryant (R. ), A duality theorem for Willmore surfaces , J. Differential Geom. 20, p. 23-53 (1984). | MR 772125 | Zbl 0555.53002

[2] Burstall (F. ) , Ferus ( D.), Leschke (K.), Pedit (F.), Pinkall (U.), Conformal geometry of surfaces in S4 and quaternions, Lecture Notes in Mathematics, Springer, Berlin , Heidelberg, (2002). | MR 1887131 | Zbl 1033.53001

[3] Gilbarg (D. ) , Trudinger ( N.S.), Elliptic partial differential equations of second order, Springer-Verlag Berlin Heidelberg ( 2001). | MR 1814364 | Zbl 1042.35002

[4] Hélein (F.) , Regularity and uniqueness of harmonic maps into an ellipsoid , Manuscripta Math. 60, p. 235-257 (1988). | MR 924091 | Zbl 0646.58020

[5] Hélein (F.) , Willmore immersions and loop groups, J. Differential Geom. 50, p. 331-385 (1998). | MR 1684984 | Zbl 0938.53033

[6] Jäger (W.) , Kaul ( H. ), Uniqueness and stability of harmonic maps and their Jacobi fields, Manuscripta Math. 28, p. 269-291 (1979). | MR 535705 | Zbl 0413.31006

[7] Ladyzhenskaya ( O.), Ural'Tseva (N.), Linear and quasilinear elliptic equations, Academic Press ( 1968). | MR 244627 | Zbl 0164.13002

[8] Morrey (C.B. ) , Multiple integrals in the calculus of variations, Grundleheren 130, Springer Berlin, ( 1966). | MR 202511 | Zbl 0142.38701

[9] Sacks (J.) , Uhlenbeck ( K.), The existence of minimal immersions of 2-spheres , Ann. Math. 113, p. 1-24 (1981). | MR 604040 | Zbl 0462.58014

[10] Stein (E.) , Singular integrals and differentiability properties of functions, Princeton University Press, ( 1970). | MR 290095 | Zbl 0207.13501